# SDR C2XA05SH139

- Difficulty date: December 18, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 8,632 hours, 6,757 cycles
- Engine: Allsn AE3007A
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK MAINTENANCE FOUND APU FIREWALL CRACKED ON THE INSIDE, BETWEEN STRINGERS 9R AND 10R AT THE 3 O'CLOCK POSITION.  MAINTENANCE INSTALLED REPAIR DOUBLER ON APU FIREWALL IAW SRM 53-32-13 FIG 204.  AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
